I have had stage 4 breast cancer my right breast had to be completely removed now I am on Arimidex 1mg since I have been on it now since may of 2013 I can not allow my self get hot for I start stinging so bad that I have to get a cold shower.This keeps me inside from all out side actives has any one else experience this?
First of all I hope you are doing well.
Since these stinging sensations started a few weeks after taking
Arimidex...then it could very well be a side effect of this drug.
I also experienced itching or tingling sensations when I was having hot flashes,but after a few months they disappeared.
As you well know each of us respond differently to certain drugs and if this stinging sensation persists,I would advise you to let your Oncologist know about it and ask him/her if a change of medication would be better tolerated.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.